# SDR UALA2012031301643

- Difficulty date: March 11, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 58,984 hours, 6,943 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Clamp
- Part number: NAS1716D12T
- Condition: Broken
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CONDUITS ASSY WORN THROUGH AND CLAMPS BROKEN.  REF IPC-54-51-70-002A, REMOVED 6EA CLAMPS, 2EA BROKEN ALSO REMOVED CONDUIT TEES.  ALSO SEE IPC-54-51-70-011.  NR 4 PYLON SAILTAIL.  RPL REPAIRED WIRE BUNDLE. REF:WDM29-33-12 & WDM29-34-11 & WDM73-21-84 FROM WIRE SHOP. ALSO IPC 54-51-70-002A & IPC 54-5170-011. NEEDS OP CKS. RPL 6 CLAMPS PCN 756-4459 REF IPC 54-51-70-002A DURING RPL OF CONDUIT SEE DF0773.
